# SDR SWIA201437697

- Difficulty date: May 21, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 28,353 hours, 23,498 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rib
- Condition: Corroded
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RISER OF THE RT ENGINE PYLON OTBD RIB HAS FRETTING DAMAGE.  COMPLIED WITH DISPOSITION FOR FRETTING DAMAGE TO PRODUCTION RISER OF THE RT ENGINE AFT ENGINE MOUNT ENGINE PYLON OTBD RIB IAW REO.
